# SDR 06FDEA1982

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Dented
- Location: Bs 925
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREASE BEAM WEB DENTED ON THE LIGHTENING HOLE, BS 925, LBL 66, WL 208.   REPLACED WEB PER SRM 51-40-5, 51-30-2.
